# SDR ZZDA2009221

- Difficulty date: September 12, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB AREA HAS CORROSION FROM STA 370-427.  CUT OUT DAMAGED LOWER SECTION AND INSTALLED NEW LOWER SECTION AND SPLICES, REPAIR PER REF B717 SRM 53-20-15 REPAIR 6.
